# SDR 2008FA0000706

- Difficulty date: October 14, 2008
- Submitted: October 24, 2008
- Operation: General aviation
- Aircraft: N1228H
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780146
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16109302
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL FOUND CRACKED, INNER HALF APPROX 2 INCH LONG.  (K)
